MAUDE Adverse Event Report: SPECTRUM MEDICAL LTD QUANTUM WORKSTATION 12" ELITE; CONSOLE/PATIENT MONITOR

SPECTRUM MEDICAL LTD QUANTUM WORKSTATION 12" ELITE; CONSOLE/PATIENT MONITOR
Model Number QWS12E
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code Low Oxygen Saturation (2477)
Date of Event 08/11/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Event logs were reviewed.Logs confirmed user selected zero flow and zero rpm.System operated as expected i.E., it's confirmed through the logs that the customer action was the reason the pump was set to zero flow and zero rpms were confirmed by the flow alarm.Spectrum medical personnel followed up with the ecmo coordinator again on 9/24/24 and they said everything was "all good" on their end and they didn't have any further questions or concerns.Log snippet sent to the ecmo coordinator on 8/21/24.
 
Event or Problem Description
An ecmo coordinator from ucsd medical center sent an email reporting an incident with a quantum elite going to zero rpm without anyone making any changes to the patient or the machine.There was a low flow alarm that was heard by the bedside ecmo specialist and when he went inside the patient room, the elite was found at zero rpm.The patient saturations dropped from 99% to 94% briefly but other than that patient was stable, no issues, and was being weaned off support towards decannulation.

Brand Name
QUANTUM WORKSTATION 12" ELITE
Common Device Name
CONSOLE/PATIENT MONITOR
Manufacturer (Section D)
SPECTRUM MEDICAL LTD
harrier4, meteor business park
cheltenham road east
gloucester, GL2 9 QL
UK  GL2 9QL
Manufacturer (Section G)
SPECTRUM MEDICAL LTD
harrier4, meteor business park
cheltenham road east
gloucester, GL2 9 QL
UK   GL2 9QL
Manufacturer Contact
asia lukuc
harrier4, meteor business park
cheltenham road east
gloucester, GL2 9-QL
UK   GL2 9QL
MDR Report Key20319890
Report Number3006073153-2024-00063
Device Sequence Number8147100
Product Code DRY
UDI-Device Identifier05060434422309
UDI-Public05060434422309
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K202557
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/26/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberQWS12E
Device Catalogue Number51-000094-00
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/19/2024
Initial Report FDA Received Date09/27/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown